# SDR SIMA20250914001

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 16,965 hours, 11,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD CABIN SERVICE DOOR ARMING LEVER HARD TO OPERATE LUBRICATED RH FWD CABIN SERVICE DOOR ARMING LEVER AND PERFORMED OPS CHECK GOOD IAW AMM 52-41-40
